# SDR SIMA200425301

- Difficulty date: September 5, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330151
- Part serial: 1248
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SPS - FLT 3270 - DURING PREFLIGHT, CREW FOUND THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE DUE TO EMERGENCY ILGHT SWITHC LEFT IN THE ARM POSITION.  MAINTENANCE REMOVED AND REPLACED ALL EMERGENCY LIGHT POWER SUPPLY BATTERIES S/N 1248, 1078, 1292 AND 1106 IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
